MAUDE Adverse Event Report: SYNTHES GMBH LOCKING STARDRIVE SCREWDRIVER SHAFT T15-SHORT QC

SYNTHES GMBH LOCKING STARDRIVE SCREWDRIVER SHAFT T15-SHORT QC
Catalog Number 03.632.052
Medical Device Problem Codes Mechanical Problem (1384); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during a procedure, when using the matrix x link tightening shaft, the tip slips in the screw and is visibly worn, making tightening of the cross link incredibly difficult.A second tightener was available.Procedure was completed successfully.There was no delay in surgical time.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: device history review manufacturing location: supplier ¿ (b)(4) / inspected, packaged and released by: (b)(4).Release to warehouse date: 18-may-2020.Part number: 03.632.052, locking stardrive screwdriver shaft t15-short qc.Lot number: 36p4276 (non-sterile).Lot quantity: (b)(4).Nonconformance noted: n/a.Review of the dhr file: production order traveler met all inspection acceptance criteria.Inspection sheet, incoming final inspection, ns035724 rev d met all inspection acceptance criteria.Certificate of compliance supplied by universal punch dated 11-may-2020 and certificate of tests supplied to (b)(4) dated 13-nov-2018 were reviewed and determined to be conforming.Packaging label log (pll) lmd rev ac was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.A manufacturing record evaluation was performed for the finished device with batch number 36p4276.No nonconformities or manufacturing irregularities have identified related to the complaint condition.Dhr reviewed by: (b)(6).A manufacturing record evaluation was performed for the finished device with batch number 36p4276.No nonconformities or manufacturing irregularities have identified related to the complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LOCKING STARDRIVE SCREWDRIVER SHAFT T15-SHORT QC
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key23278455
Report Number8030965-2025-10344
Device Sequence Number5469768
Product Code HXX
UDI-Device Identifier07611819379541
UDI-Public(01)07611819379541(10)36P4276
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.632.052
Device Lot Number36P4276
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer11/10/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/18/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown